MathSciNet Relay Station
MathSciNet bibliographic data
MR2030154 34C07 (14D05 32S40 37F75)
Movasati, Hossein Center conditions: rigidity of logarithmic differential equations. J. Differential Equations 197 (2004), no. 1, 197–217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement